# SDR ASAA0975562

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 21,066 hours, 9,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Bs 294-278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL IS CRACKED.  REMOVED AND REPLACED.
